Journal of the Mathematical Society of Japan

Linear differential equations with rational coefficients

Jian Hua ZHENG

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 48, Number 3 (1996), 501-510.

Dates
First available in Project Euclid: 12 November 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1226499247

Digital Object Identifier
doi:10.2969/jmsj/04830501

Mathematical Reviews number (MathSciNet)
MR1389992

Zentralblatt MATH identifier
0876.34002

Subjects
Primary: 34A20
Secondary: 30D30: Meromorphic functions, general theory 30D35: Distribution of values, Nevanlinna theory

Citation

ZHENG, Jian Hua. Linear differential equations with rational coefficients. J. Math. Soc. Japan 48 (1996), no. 3, 501--510. doi:10.2969/jmsj/04830501. https://projecteuclid.org/euclid.jmsj/1226499247


Export citation